Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Prolonged menstruation. History of irregular periods. Any advice?

Hello Doctor, My name is Thila, 32 years old and single.I am having my menses for the past 27 days till now.Is it fine as some of my friends saying that its not good.normally woman who is going to menopause will have this kind of problem. Previously i have irregular menstrual and was under a gynae consultation.i use to consume Diane 35 but have stopped.Please kindly advice me.Thank you
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

All forms of contraceptive pills can at times result in mensteual irregularities, which could simply be the case in your situation. But I wouldn't want you to just assume that and take a chance.

Many medical conditions can also present in a similar way, so please report to your doctor and get elaborately evaluated.

Hope this helps.

Best wishes.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor